MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; CATHETERS, SUCTION, TRACHEOBRONCHIAL

CARDINAL HEALTH, INC. ARGYLE; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Model Number 8888256529
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported they think the end of the replogle has snapped off inside the oesophageal pouch of a baby or was not present before placing into the baby.Staff removed the replogle tube, size 8fr, on 12jan2025, from the baby and noted that the tip was missing.It had a jagged end like it had snapped off.The baby has had a number of x-rays but no obvious tip was remaining in the oesophageal pouch.The fragility of the end piece that sits in patient should be looked at as it doesn¿t look as solid as it used to (hence why it has snapped off).
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
One device was received for investigation.The device was inspected, and the reported condition was observed.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.Based on all available information, no conditions were found during manufacturing that could trigger the observed condition.As such, a definitive root cause could not be determined at this time.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
ARGYLE
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21169659
Report Number1423537-2025-00036
Device Sequence Number11825114
Product Code BSY
UDI-Device Identifier10884527006410
UDI-Public(01)10884527006410(17)281031(10)2333105864
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888256529
Device Catalogue Number8888256529
Device Lot Number2333105864
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown